MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Model Number AMC1407
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not received the graft for evaluation since the section of the graft containing the hole was discarded by the surgeon.The remaining portion of the graft has been implanted in the patient.However, we have observed the reported incident in the video that was provided to us.We observed a small hole in the graft when user flushed the graft with saline.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.During the manufacturing process, the exact graft was inspected by a quality control inspector for holes, broken threads, and any loose fibers in the graft.No defect was noted during the inspection process.A sample of grafts from this lot number were also tested for water permeability and puncture test.All of the samples met its specification.Further, we have not received any other complaints of a similar nature from this lot.At this time, we remain inconclusive about the root cause of the issue, but based on the documentation and complaint history review, we do not believe there is a systemic issue with these grafts.It is possible that this section of the graft came in contact with a sharp object during the procedure which could have damaged the graft.Since january 2018- now, we have received a total of 2 complaints where the surgeon observed a hole in the graft.The current rate of occurrence of 0.007% for this failure mode is within our expected rate of occurrence of 0.01%.None of the two reported cases caused any harm to the patient.
 
Event or Problem Description
During procedure, after completing distal anastomosis, surgeon observed a small hole in one of the bifurcated leg when flushing it with saline.The section of the graft with the hole was discarded.There was no harm to the patient as the result of this incident.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key11711245
Report Number1220948-2021-00041
Device Sequence Number3549761
Product Code MAL
UDI-Device Identifier00840663103430
UDI-Public00840663103430
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K093231
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model NumberAMC1407
Device Catalogue NumberAMC1407
Device Lot Number298131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;